# SDR IPXA2025012850124

- Difficulty date: January 6, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A25213278200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE FRAME FITTING FR46 LH HAS SUSPECTED CRACK. NO DOT.  INSTALLED NEW REPAIR PARTS AT FR46 LH SHIM, DOUBLER AND STIFENER WITH HARDWARE INCLUDED IN THE KIT P/N#536177A44R00 BATCH N#4357712, HRDW P/N# EN6115V3X9, EN6115V3X10, EN6115V3X11 ASNA2528-3 IAW SRM 51-40-21.
